Involutive invariants of the second kind

  1. Reyes Sanchez, M.V. 1
  2. Smet, A. 2
  3. Verschoren, A. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 University of Antwerp
    info

    University of Antwerp

    Amberes, Bélgica

    GRID grid.5284.b

Revue:
Communications in Algebra

ISSN: 0092-7872

Année de publication: 1999

Volumen: 27

Número: 12

Pages: 6069-6102

Type: Article

Exporter: RIS
DOI: 10.1080/00927879908826808 SCOPUS: 2-s2.0-26044442293 GOOGLE SCHOLAR
La source de données: Scopus